On some continuities of phases theory and WKB method for linear differential equation of the second order
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 39-47
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a3,
author = {Zeman, Ji\v{r}{\'\i}},
title = {On some continuities of phases theory and {WKB} method for linear differential equation of the second order},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {39--47},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166424},
zbl = {0752.34034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a3/}
}
TY - JOUR AU - Zeman, Jiří TI - On some continuities of phases theory and WKB method for linear differential equation of the second order JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 39 EP - 47 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a3/ LA - en ID - AUPO_1991_30_1_a3 ER -
%0 Journal Article %A Zeman, Jiří %T On some continuities of phases theory and WKB method for linear differential equation of the second order %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 39-47 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a3/ %G en %F AUPO_1991_30_1_a3
Zeman, Jiří. On some continuities of phases theory and WKB method for linear differential equation of the second order. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 39-47. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a3/